# SDR CALA2013092791508

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 54,656 hours, 14,239 cycles
- Engine: Pwa PW4056
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUT DOWN, CAUSING GATE RETURN.  TROUBLE SHOT IAW FIM 49-1 1-00, FOUND REVERSE FLOW ON BITE.  R & R  INLET TEMPERATURE SENSOR IAW AMM.  R & R FLOW SENSING MODULE IAW AMM.  ALL OPERATIONS & LEAKS CHECK GOOD AT THIS TIME.  APU OK TO CONTINUE.
